See Alike in...

Alike App

Browser

Aves_Elise

753d

Sometimes when my blood sugar spikes I get excruciating pain in my legs and feet. It feels like the muscles are all cramping and won’t/can’t stop. I have been working on getting my levels down and following my endocrinologists advice for that but I was curious if anybody else experiences this?? If so is there anything you guys do to ease the pain?? It gets so bad sometimes it hurts to walk or even just stand

    • allisonblair

      752d

      I get that paint in my right foot sometimes. I use to get it in my legs and dominant arm when my sugars were more out of control. Ive noticed a significant difference since getting my dexcom and... I know this sounds silly, but letting more people follow my dexcom and watch me encourages me to do better. Making sure you drink lots of water throughout the day and being on top of your pre boluses might also be a suggestion.

    • Samantha6291

      752d

      I get this as well! My doctor thinks it’s nerve damage from my frequent high blood sugars, but I don’t know your situation. Maybe try talking to your endo about inserts for shoes or if a closed loop insulin system may work for you. I’ve seen a lot of improvement since linking my Dexcom g6 with my T:slim insulin pump!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion